Volume 10, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Degree $\pm1$ self-maps and self-homeomorphisms on prime $3$–manifolds

Hongbin Sun

Algebraic & Geometric Topology 10 (2010) 867–890
Abstract

We determine all closed orientable geometrizable prime 3–manifolds that admit a degree 1 or 1 self-map not homotopic to a homeomorphism.

Keywords
degree $\pm 1$ self-map, homeomorphism, mapping class group, Seifert manifold
Mathematical Subject Classification 2000
Primary: 57M05, 57M50
Secondary: 20F34
References
Publication
Received: 16 September 2009
Revised: 4 February 2010
Accepted: 24 February 2010
Published: 10 April 2010
Authors
Hongbin Sun
Department of Mathmatics
Princeton University
Princeton, NJ 08544